Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Theorem in Least Squares

C. Radhakrishna Rao
Sankhyā: The Indian Journal of Statistics (1933-1960)
Vol. 11, No. 1 (Mar., 1951), pp. 9-12
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25048057
Page Count: 4
  • Download ($43.95)
  • Cite this Item
A Theorem in Least Squares
Preview not available

Page Thumbnails

  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12